# SDR CALA2022092802531

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Part number: D5323053320001
- Condition: None
- Location: R/H Fr28
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H FR28 BETWEEN STRINGERS 42R-43R CLEAT HAS CORRO SION (A3NB-05-3-6013). GENERATED BY V919150 AT HAECO LCQ PER NR 9290367 (30367). REMOVED AND REPLACED CLEAT AT FR28, STR 42R-43RT IAW A320 SRM 51 -72-11-911-001. PERFORMED BY V052030
